# SDR HALA2016010200001

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 22,596 hours, 3,552 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER THREE ATTEMPTS.  REPLACED APU IGNITER IAW AMM 49-41. OPS CHECKED NORMAL.  APU STARTS AND RUNS NORMAL.  ACFT OK FOR SERVICE.
